# SDR UIEA2019030503484

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,919 hours, 21,303 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 73951B
- Part serial: F1249
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R GEN DRIVE EICAS MSG MOMENTARY AFTER ENGINE START( PLACED IDG ON MEL 24-00 / MDDR 108199.  LP 1053276-M6: REMOVED AND REPLACED NR 2 IDG IAW AMM 24-11-01. OPS CHECK OK. THIS CLOSES MDDR  108199. )
